MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 SILICONE ROUND DRAIN

C.R. BARD INC. (COVINGTON) -1018233 SILICONE ROUND DRAIN
Catalog Number 0070310
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter complete facility name: (b)(6) medical center (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that while stripping the wound drain, registered nurse placed one hand at top of drain and with the very first pull to strip the drain snapped in half.Blood pathogen exposured to staff.
 
Event or Problem Description
It was reported that while stripping the wound drain, registered nurse placed one hand at top of drain and with the very first pull to strip the drain snapped in half.Blood pathogen exposured to staff.Per follow-up information received via email 28apr2026, please add the additional patient qualifiers to the complaint: male, 35m 127kg, african american, 70.98¿.Medical intervention was not required as, "pa ok with drain removal at this time but normally would have remained in place until the am." no additional information is available.No sample is available.Once this information has been assessed.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.Instructions for use were reviewed for this investigation.The reported event is addressed within the labeling as it states, indications: wound drains are used to remove exudates from wound sites.Warnings: when placing drain(s) care should be taken to ensure that the perforated portion of the wound drain lies completely within the confines of the wound.Read product insert provided with the closed wound evacuator for detailed instructions, warnings and precautions associated with the use of the evacuator device.To avoid the possibility of drain damage or breakage: -additional perforations should not be made in the drains.-avoid suturing through drains.-drains should lie flat and in line with the skin exit areas.-particular care should be taken to avoid any obstacles to the drain exit path.-drains should be checked for free motion during closure to minimize the possibility of breakage.-drain removal should be done gently by hand.They should not be handled with pointed, toothed or sharp instruments which could cause cuts or nicks and lead to subsequent structural failure of the drain.-surgical removal may be necessary if drain is difficult to remove or breaks.After use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable local, state and federal laws and regulations.Drain placement 1.Place perforated wound drain within the critical fluid collection area of wound.2.Draw non-perforated section of wound drain through to the outside until drain indicator mark appears at the skin surface.Two sets of indicator marks aid placement of the drain.3.Remove trocar only by cutting the drain one inch from end of trocar.4.Trim non-perforated section of drain to desired length.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Corrections: d, h initial reporter complete facility name: (b)(6).Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SILICONE ROUND DRAIN
Common Device Name
ROUND DRAIN
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24664972
Report Number1018233-2026-01940
Device Sequence Number9289632
Product Code GBX
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0070310
Device Lot NumberNGKU2475
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age35 YR
Patient SexMale
Patient Weight279 LB